# SDR IPXA2022082285467

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 66,256 hours, 22,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMER LIGHT INSTL AT MAIN ENTRY DOOR INOP .REMOVED AND REPLACED DOOR LIGHT IAW B767 AMM 33-51-03 . OPS CHECK GOOD . IPC : 33-51-00-09 : ITEM 10
